MathSciNet Relay Station
MathSciNet bibliographic data
MR2455699 37E30 (37B40 57M60)
Cho, Jin-Hwan; Ham, Ji-Young The minimal dilatation of a genus-two surface. Experiment. Math. 17 (2008), no. 3, 257–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement